Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

On the Biconservative Quasi-Minimal Immersions into Semi-Euclidean Spaces

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.18, no.3, 2021 (Journal Indexed in SCI) identifier identifier

On biconservative surfaces in 4-dimensional Euclidean space

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.460, no.2, pp.565-581, 2018 (Journal Indexed in SCI) identifier identifier

On Submanifolds with 2-Type Pseudo-Hyperbolic Gauss Map in Pseudo-Hyperbolic Space

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.14, no.1, 2017 (Journal Indexed in SCI) identifier identifier

On Submanifolds of Pseudo-Hyperbolic Space with 1-Type Pseudo-Hyperbolic Gauss Map

JOURNAL OF MATHEMATICAL PHYSICS ANALYSIS GEOMETRY, vol.12, no.4, pp.315-337, 2016 (Journal Indexed in SCI Expanded)

Hyperbolic submanifolds with finite type hyperbolic Gauss map

INTERNATIONAL JOURNAL OF MATHEMATICS, vol.26, no.2, 2015 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Biharmonic Hypersurfaces in the Pseudo-Euclidean Space E^5-2

Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.23, no.3, pp.864-870, 2019 (National Refreed University Journal) Creative Commons License

Refereed Congress / Symposium Publications in Proceedings

Biharmonic Hypersurfaces in a Pseudo-Euclidean Space

INTERNATIONAL CONFERENCE on RECENT ADVANCES in PURE AND APPLIDE MATHEMATICS (ICRAPAM2019), İstanbul, Turkey, 12 - 15 June 2019, pp.62

ON QUASI-MINIMAL ISOMETRIC IMMERSIONS INTO NON-FLAT SEMI RIEMANNIAN SPACE FORMS OF INDEX TWO

20th International Conference on Geometry, Integrability and Quantization, Varna, Bulgaria, 2 - 07 June 2018, pp.255-265 Creative Commons License identifier identifier

On isometric immersions into Euclidean 5-space with parallel normalized mean curvature vector field

7th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA-2018), Kyyiv, Ukraine, 28 - 31 August 2018, pp.1

Biconservative Submanifolds in Euclidean Spaces

INTERNATIONAL CONFERENCE ON APPLIED ANALYSIS AND MATHEMATICAL MODELLING (ICAAMM2017), İstanbul, Turkey, 03 July 2017, pp.196

On the biconservative surfaces in Euclidean spaces

Differential Geometry, Poznan, Poland, 18 June 2017, pp.25-26

Submanifolds in H_2^{m-1}(-1) with Finite Type Pseudo-Hyperbolic Gauss Map

International Conference on Recent Advances in Pure and Applied Mathematics (ICRAPAM 2017), Aydın, Turkey, 11 May 2017, pp.182

Spacelike Surfaces of Pseudo-Hyperbolic Space H^4_1( 1) with Finite Type Pseudo-Hyperbolic Gauss Map

Seventeenth International Conference on Geometry, Integrability and Quantization, Varna, Bulgaria, 05 June 2015, pp.1